# SDR SWAA2025091199670

- Difficulty date: August 8, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 39,726 hours, 19,142 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 551BT TRAILING EDGE AT LT WING.   REPAIRED ACCESS PANEL 551BT TRAILING EDGE AT LT WING IAW B737-800 SRM 51-70-04-2R-10 REPAIR 10.
